GOLDIE EXTENDING RINGS


AKALAN E. , Birkenmeier G. F. , TERCAN A.

COMMUNICATIONS IN ALGEBRA, vol.40, no.2, pp.423-428, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1080/00927872.2010.529096
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.423-428

Abstract

In this article, we investigate the G-extending condition under various ring extensions. We show that if RR is G-extending and S is a right essential overring, then S-R and SS are G-extending. For split-null extensions, we show that if M (sic) R and M is left faithful, then RR is (G-) extending if and only if S-S is (G-) extending, where S = S(R, M). This result appears to be new for the extending case. We conclude with results on Dorroh extensions.